# SDR 20010507CW010

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N731CS
- Make and model: Cessna A188B
- Aircraft serial: 18802796T
- Engine: Cont IO520*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR SPAR CRACKED AT OUTBOARD ATTACH POINT.  HORIZONTAL STABILIZER HAD PREVIOUS REPAIRS WERE LOCATED DIRECTLY FORWARD OF CRACK IN ELEVATOR SPAR.
